# SDR SIMA200721404

- Difficulty date: August 1, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 6,647 hours, 5,787 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Switch
- Condition: Pinched
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PTRIM MAIN INOP MESSAGE FOLLOWED BY PTRIM BACKUP INOP MESSAGE.  FOUND PILOTS AUTO PILOT/TRIM/PUSHER DISCONNECT SWITCH PINCHED.  REPOSITIONED WIRES.  SYSTEM OPERATIONAL CHECK GOOD IAW EMB 27-11-00-700-803A AND AMM 27-40-00.  AIRCRAFT RETURNED TO SERVICE.
